whirlway

Weird Feeling On My Head

9 posts in this topic

I keep getting this weird feeling on my scalp, like I have goosebumps there or somethingand it is mainly on the left side. Should I call the dr or do you think it might be stress related? My oldest son in getting married July 7 plus just found out my sister's kidney might possibly be starting to fail. She had a transplant 20 years ago. She is the only family I have left. She was planning on moving closer to me, we now live 300 miles apart, but is afraid to move now, because of the great medical help she has available to her in her area.

I am also having lots of joint pain, especially in my knees, it is so painful, just to sit down, and then almost impossible to get up. I would get a massage, but my therapist is out of town until after the wedding.

I do have an appt withmy rheumatologist, but not until the week after the wedding. Should I just try to tough it out till then? What do you guys think?

~whirlway

Share this post


Link to post
Share on other sites

Whirlaway

Birdmans scalp will itch if he takes certain meds. Like antihistmines, Are you taking any meds?

Wife


Hugs for All,

 

Julie (Bird Lady)

Share this post


Link to post
Share on other sites

whirlway, I use to get that feeling when I had taken a certain med, like a sinuses med. I'm sorry to hear about your sister. I hope you can find away to be together to help each other out. My knees are bothering me too. I see the doctor today myself. Well you had mentioned that should you call the doctor about your crawling feeling on your head, it wouldnt hurt too. Sam


Sam

Share this post


Link to post
Share on other sites

I also have had the funny feeling on my scalp, cheek, and legs for many years. It tends to come and go and not really have any lasting effect. You may be right that a little more stress may aggravate it.

 

Sounds like you may be having a flare-up-does your doctor prescribe an anti-inflammatory for periods of more discomfort? I know when we are having lots of storms or I am just completely stressed I call my rheumatologist and have him give me a 'quick pak' of prednisone that is usually a two week supply that starts out high and weans down to nothing over the two week period. Usually does the trick to get me through a rough patch. However, I know some people can't take prednisone but naprosyn is another great option I have used in the past as well.

 

Definitely, make a call to the rheumatologist and I hope you get some relief soon.

Share this post


Link to post
Share on other sites

Whirlway, I have been getting the itchy, crawling feelings on my scalp. One day it was driving me nuts. Felt like little bugs. I washed my hair. The feeling continued. I ended up scraching it too much. Then had to have all the little sores heal. I still have the crawlies. It very well could be stress related. My family reunion is this weekend. Alot of members will be staying at my home starting tonight. That could be it. The only new medicine I have started is the Albuteral inhaler. I hope that isn't the cause. I don't feel it is something I would go to the doctor for at this time. Good luck. Sheryl


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Whirlway,

 

I have had this I don't know how many times. When I bring it up to my rheumatologist :) He just blows it off and says he doesn't know what it is. I don't do anything to make it go away, it just seems to on it's own. I comes and goes.

 

Hope yours goes soon!


Warm and gentle hugs,

 

Pamela

ISN Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Whirlway,

 

With all the different things you have going on, (scalp crawlies, additional joint pain, added stress from sister's trouble and upcoming wedding) why not go ahead and give your rheumatologist's office a call now? Get help now so you can be in good shape for the wedding and enjoy it rather than be in bad shape and go crawling in to the doctor's office afterwards. And then it will take twice as long to recover!

 

Good luck with your decision and feeling better. Take good care.

 

xoxo emmie

Share this post


Link to post
Share on other sites

hi w -

 

i used to get this feeling too. also cobwebs/hairs on my face and bugs on my legs. I'm sure due to skin tightening and no cause for alarm. I mentioned this to my rheumatologist and she was not phased by it. I would not worry but do mention it to your rheumatologist. that way they know what we're feeling. it may help determine where we're at in this disease.

 

sounds like you're stressing. deep breath........decompress..........

 

take it easy,

b-


Take care,

Barefut

 

Serena Justis

ISN Blogger

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi whirlway. I remember the time leading up to my son's wedding was quite stressful and I wasn't even sick then. I get a tight feeling on my scalp at times. In fact, just now it feels as if someone has their hand lightly touching the top of my head. Call your rheumatologist if it will make you feel better about it, but do try to find some personal time for relaxation. You will want to be free to enjoy that special day. If your massage therapist is out of town, perhaps you can treat yourself to a facial or even a nice soak in the tub, just to relax.

 

I am sorry to hear your sister is having problems and hope she improves soon.


Warm wishes,

Jefa

 

Carrie Maddoux

(Retired)ISN Sclero Forums Support Specialist

(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now